# SDR GMAL9501022

- Difficulty date: January 2, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N132KA
- Make and model: Kaman K-1200
- Aircraft serial: 940004
- Engine: Lyc T5317A
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Seal Housing
- Part number: 103022903
- Condition: Cracked
- Location: Output Gearshaft
- Part time: 410 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CIRCUMFERENCE CRACK OF OUTPUT GEAR SHAFT HOUSING IN STEP-DOWN RADIUS OF HOUSING, LEFT AND RIGHT SIDES 2:00 O'CLOCK TO 5:00 O'CLOCK AND 7:00 O'CLOCK TO 10:00 O'CLOCK POSITIONS.  (X)
